MathSciNet Relay Station
MathSciNet bibliographic data
MR2174674 49K20 (49J45 65K10)
Hinterberger, W.; Scherzer, O. Variational methods on the space of functions of bounded Hessian for convexification and denoising. Computing 76 (2006), no. 1-2, 109–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement